# SDR AALA202407013555

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 32,375 hours, 13,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT MUSTY OR DIRTY SOCK SMELL IN AFT CABINAND AFT GALLEY. FOUND HEPA FILTERS DIRTY AND CONTAMINATED. REMOVE AND REPLACED HEPA FILTERS. PER AMM 21-25-01. PERFOMRED PACK DECONTAMINATION PER AMM 21-00-01. NO FURTHER ODORS NOTED DURING APU BLEED AND ENGINE BLEED USE.
